MathSciNet Relay Station
MathSciNet bibliographic data
MR2722509 53C23
Balacheff, Florent; Sabourau, Stéphane Diastolic and isoperimetric inequalities on surfaces. Ann. Sci. Éc. Norm. Supér. (4) 43 (2010), no. 4, 579–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement